MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPLETE EASY-RUB; SOLUTIONS

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPLETE EASY-RUB; SOLUTIONS
Model Number 09424X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); Red Eye(s) (2038)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alternative report identification number: (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Consumer reported that she experienced redness and irritation in her eyes after using complete multi purpose solution.Reportedly, this was her first time using the product.Additionally, this was the initial use of the reported bottle of solution.She went to her optometrist and was prescribed antibiotics to resolve the redness and irritation.No further information was provided.
 
Additional Manufacturer Narrative
Alternative report identification number: (b)(4).Device evaluation: product testing could not be performed as the product was not returned.The consumer¿s reported event could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
COMPLETE EASY-RUB
Common Device Name
SOLUTIONS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8276627
Report Number3004178847-2019-00004
Device Sequence Number1557365
Product Code LPN
UDI-Device Identifier20827444000656
UDI-Public(01)20827444000656(17)191030(10)ZC08034
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K014202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/30/2019
Device Model Number09424X
Device Lot NumberZC08034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/24/2019
10/25/2020
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date04/29/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005